# SDR CA991230045

- Difficulty date: November 1, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Amd FALCON20
- Aircraft time: 11,452 hours
- Engine: Ge CF7002D2
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: MY20721108101
- Condition: Cracked
- Location: Heat Exchanger
- Part time: 188 hours, 262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE THE HEAT EXCHANGER DUCT WAS FOUND CRACKED. IT HAD BEEN REPLACED 188 HOURS PREVIOUSLY.
